# SDR AALA202506244578

- Difficulty date: June 10, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 73,367 hours, 34,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tray
- Part number: D5348001921700
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON TRAY LOCATED BTW FR 68 TO FR 69 AND STRG 23R L= 0.077 INCH. MAINTENANCE REPLACED SHEET SHEAR (TRAY) LOCATED BTW FR 68 TO FR 69 AND STRG 23R IAW A319 SRM 51-72-11-911-001 AND DWG D53480019.
